MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V.; RR-FAT GRAFTING PACK

PRODUCTOS MEDLINE S.A. DE C.V.; RR-FAT GRAFTING PACK
Model Number DYNDA2792
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the black rubber tip of the syringe component plunger detached during use.The reporting facility indicated that at the time of the incident, the user had to "apply so much pressure when pushing & pulling on the plungers" of the syringe.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.Samples were returned for evaluation and no pieces of the plungers were found to be missing or broken off.The returned samples were filled with water and pushed out several times.The plungers did not stick and no pieces broke during use.The reported problem/issue was unable to be confirmed.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the black rubber tip of the syringe component plunger detached during use.

Common Device Name
RR-FAT GRAFTING PACK
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center no.106
parque industrial oradel
nuevo laredo tamaulipas, 88285
MX  88285
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18826495
Report Number3004122598-2024-00006
Device Sequence Number14189231
Product Code LRO
UDI-Device Identifier40193489823326
UDI-Public40193489823326
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNDA2792
Device Lot Number21BBJ965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2021
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown